• Description
  •  
  • Reviews

What Is Actifed Used For?
Actifed is normally used to relieve symptoms of cold and flu such as nasal congestion (blocked nose), runny nose, sneezing, catarrh and blocked sinuses.

Who Can Use Actifed Tablets?
Adults and children over 12 years

How To Take Actifed Tablets
Adults and children over 12 years of age: Take one tablet every 4-6 hours if needed. Maximum of 4 tablets in 24 hours.

Actifed may cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.

Do Not Take Actifed If...
If you have an overactive thyroid.
If you have glaucoma (increased pressure in the eye).
If you have prostate problems.
If you have high blood pressure or heart desease.
If you are taking or were taking in the last two weeks MAOIs for depression.
If you are taking any other drugs to tret asthma or congestion.

If any of these symptoms apply, talk to your doctor or pharmacist before taking Actifed Tablets.

It is also advisable to check with your doctor or pharmacist if you have liver or kidney problems, diabetes, epiliepsy a respiratory condition or if you are taking other medicines.

Pregnancy & Breastfeeding
It is recommended to avoid during pregnancy or breast feeding.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION. 

Product Information

Actifed Multi- Action tablets are used to relieve the symptoms of colds, flu and allergies including runny nose, watery eyes, nasal congestion and blocked sinuses.

This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check.

Features

Multi-Action Actifed Tablets are white tablets
available in packs of 12.

Benefits

The tablets contain pseudoephedrine hydrochloride, which is a decongestant that relieves nasal and sinus congestion and triprolidine hydrochloride which is an antihistamine that helps stop sneezing, runny nose and watery eyes. It does not contain any pain relief so you may need to take some paracetmol as well to help with any headaches or muscle aches and pains.

Warnings or Restrictions

Do not use if:
•The patient is under the age of 12 years.
•You suffer from high blood pressure without consulting your pharmacist or doctor.

•Do not take with other cold and flu products including decongestants.
•This medicine contains lactose. If you have been previously told by your doctor that you are intolerant to some sugars, seek medical advice prior to taking this medicine.
•This medicine may make you sleepy. If this happens, do not drive or use tools or machines.

•Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
•Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
•If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
•If you have any questions after you have bought this medication, please speak to your pharmacist.

Product Specification

Active ingredients: Pseudoephedrine hydrochloride 60 mg and triprolidine hydrochloride 2.5 mg.

Other ingredients are: Lactose, maize starch, povidone and magnesium stearate.

Size (0) Unit (EA) Height (6.5) Width (11) Depth (2)

Product code: 157784

Product Uses

Adults and children over 12 years old: One tablet every 4-6 hours, up to 4 times a day. Leave at least 4 hours between doses.

ACTIFED COLD 12 TABLETS

﷼7.00Price

    0097444115515-0097477179271

    ©2020 by Ibn RUSHD PHARMACY. Proudly created with Wix.com